# SDR AALA201609289001

- Difficulty date: September 27, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 57,531 hours, 24,680 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FORWARD LAVATORY SMOKE DETECTOR WENT OFF DUING TAKE OFF & WOULD NOT TURN OFF. NO ECAM & CHIME BEFORE THE STEADY ALARM AND DID NOT TURN OFF UNTIL LANDING.  LAVATORY SMOKE DETECTORS OPERATIONAL CHECKED GOOD IAW AMM 26-17-00-710-001-A.
